(well first of my family is not my bioligical family i am asking this question to know if they are actually secretly giving me a medication in my food, this is been happening a long time now they want to kick me out the house, he keeps telling me to go out) okay, so... 1 month of stopping them, i have lost my belly fat, then after the month i started to gain weight (not on scale but on my look) even i am working out 2 and a half hours a day eating like 1000 calorie food, more like 500-800 (i dont eat much) mostly cheese, and i now feel hungry but i still eat the same, i try to fight the hunger, i dont drink cola or eat chocolate or ice cream or anything sweet after stopping the meds, and i am still going down on the scale from 103 to 97<-- (at this weight i lost my belly fat) to 94 now(gained my belly fat plus now on the sides and neck+face), my shirts are getting tighter, but on my tighs not much my legs looks like they are attached to my upper body lol, so what could this be? are they giving me some kind of another medication? my weight used to be 70 before the meds.